Increasing robustness in global adaptive quadrature through interval selection heuristics

Henry D. Shapiro. Increasing robustness in global adaptive quadrature through interval selection heuristics. ACM Transactions on Mathematical Software, 10(2):117-139, 1984. [doi]

@article{Shapiro84-0,
  title = {Increasing robustness in global adaptive quadrature through interval selection heuristics},
  author = {Henry D. Shapiro},
  year = {1984},
  doi = {10.1145/399.400},
  url = {http://doi.acm.org/10.1145/399.400},
  researchr = {https://researchr.org/publication/Shapiro84-0},
  cites = {0},
  citedby = {0},
  journal = {ACM Transactions on Mathematical Software},
  volume = {10},
  number = {2},
  pages = {117-139},
}